# SDR CALA2013092591433

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,568 hours, 14,489 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL FREEZES AT POWER TRANSFER & RT FLIGHT DIRECTOR DISAPPEARS.   REPLACED MODE CONTROL PANEL IAW AMM & TESTED IAW AMM.  FOUND ALL WORKING EXCEPT CENTER AUTO PILOT.  DEFERRED CENTER AUTO PILOT IAW MEL 2210C.  PERFORMED MCDP TEST FOR FCC LT, RT, BOTH FAULTED NO INFC L,R A-P CTN 1.  C FCC FAULTED NO IN FC C A-P CTN 1, NO INFC C MCP A-P ENG DISC, & NO INFC C MCP A- P ARM IN.  MCP TEST DISC BAR  DID NOT REGISTER UPON CONT TEST.
